Home > Research > Publications & Outputs > Weak amenability of Segal algebras
View graph of relations

Weak amenability of Segal algebras

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>2000
<mark>Journal</mark>Proceedings of the American Mathematical Society
Issue number5
Volume128
Number of pages7
Pages (from-to)1419-1425
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

Let $G$ be a locally compact abelian group, and let $p \in [1,\infty)$. We show that the Segal algebra $S_p(G)$ is always weakly amenable, but that it is amenable only if $G$ is discrete.